# SDR USAA2012020800015

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 38,201 hours, 13,789 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Part serial: AG03471
- Condition: Faulty
- Location: Throttle
- Part time: 38,201 hours, 13,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED A GROUND SPOILER 5 STATUS MESSAGE IN FLIGHT.  AN EMERGENCY WAS DECLARED INTO CLT IN ORDER TO REQUEST LONGEST RUNWAY FOR LANDING.  MAINTENANCE REPLACED THE THROTTLE CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 76-11-19.  CONTROL, THROTTLE  OFF 97-7600-9-0001 3471 ON 97-7600-9-0001 3586.
